Alert archive / Missouri / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 53, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 27, 2004, 3:32 PM CDT for Andrew County, Missouri. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2004, 3:32 PM CDT (20:32 UTC)
- Expired
- May 27, 2004, 4:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Andrew County, MO
The radar
The Pleasant Hill radar (KEAX), 136 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 3:37 PM CDT | HAIL 0.88 | 3 Sw Savannah, MO | PEA TO NICKEL SIZE HAIL REPORTED AT MILE MARKER 60 ON INTERSTATE 29 |
| May 27, 3:37 PM CDT | HAIL 0.88 | 3 Sw Savannah, MO | PEA TO NICKEL SIZE HAIL REPORTED AT MILE MARKER 60 ON INTERSTATE 29 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:25 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 8.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -497 J/kg
- Mixed-layer LCL
- 1418 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
631 WUUS53 KEAX 272032 SVREAX MOC003-272115- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 332 PM CDT THU MAY 27 2004 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ANDREW COUNTY IN NORTHWEST MISSOURI * UNTIL 415 PM CDT * AT 327 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES WEST OF AMAZONIA...OR ABOUT 12 MILES NORTHWEST OF ST JOSEPH...AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SAVANNAH BY 340 PM CDT. AVENUE CITY BY 345 PM CDT. ROCHESTER BY 350 PM CDT. COSBY BY 355 PM CDT. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. REPORT SEVERE WEATHER TO THE NEAREST EMERGENCY MANAGEMENT OR LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PLEASANT HILL. LAT...LON 4002 9498 3984 9491 3984 9466 4001 9466 $$ NRR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:31 PM CDT, 1 minute earlier.
Area forecast discussion, May 27, 3:31 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 331 PM CDT THU MAY 27 2004 .DISCUSSION... FOR THE REMAINDER OF THE LATE AFTERNOON AND OVERNIGHT HOURS...A SHORT WAVE MOVING THROUGH NEBRASKA AND KANSAS..AS SEEN ON WATER VAPOR IMAGERY...HAS QUICKLY ERODED THE CAP THAT WAS IN PLACE OVER SOUTHERN IOWA AND NORTHERN MISSOURI. THIS HAS HELP THE COLD FRONT SWEEP SOUTHEAST INTO NORTHERN MISSOURI THIS AFTERNOON. AS THE THUNDERSTORMS TRACK SOUTHEAST THEY WILL TAP THE 70+ SURFACE DEW POINTS...PROVIDING AMPLE ENERGY FOR FUELING THE STORMS. A WARM FRONT...MOVING NORTH THROUGH CENTRAL MISSOURI...SHOULD INHIBIT MOST OF THE STORM ACTIVITY AS IT MOVES SOUTH OF A LINE FROM SOUTHERN KANSAS CITY TO WARRENSBURG TO SEDALIA. THIS IS BACKED UP BY THE LARGE CAP ON THE 18Z SOUNDING OUT OF SPRINGFIELD. HENCE...THE SEVERE THUNDERSTORM WATCH FOR AREAS ALONG AND NORTH OF STATE HIGHWAY 50 TILL 9 PM. WITH THE HIGH PRECIPITABLE WATER VALUES ASSOCIATED WITH THESE SURFACE BASED STORMS...HEAVY RAIN WILL BE A PROBLEM WITH ANY CONVECTION THAT PERSISTS INTO THE OVERNIGHT HOURS. THEREFORE...A FLOOD WATCH IS IN AFFECT FOR AREAS ALONG AND EAST OF A LINE FROM BETHANY TO OAK GROVE TO CLINTON. STORMS TO THE WEST OF THIS LINE SHOULD BE BRIEF ENOUGH AND LIMITED ENOUGH THAT FLOODING SHOULD NOT BE A PROBLEM. FOR FRIDAY...THE DRY AIR BEHIND TODAYS FRONT SHOULD GIVE US A REPRIEVE FROM THE THUNDERSTORM ACTIVITY THAT WE HAVE HAD OF LATE. TEMPS ARE EXPECTED TO BOUND BACK INTO THE 80S FOR MOST LOCATIONS FOR THE HOLIDAY WEEKEND...SEVERE THUNDERSTORMS AND HEAVY RAIN ARE STILL THREATENING. THE GFS AND ETA MODELS ARE DISPLAYING A HIGH AMOUNT AGREEMENT WITH RESPECT TO THE UPPER LEVEL TROUGH AND SURFACE FRONTAL FEATURES. THE WESTERLY UNDER CUTTING A GULF OF ALASKA LOW ARE PROGGED TO TURN THE TROUGH...THAT IS MOVING INTO THE WEST COAST...INTO MORE OF A CUTOFF LOW BY THE TIME IT MOVES ACROSS THE ROCKIES AND INTO THE UPPER MIDWEST. WITH REGARDS TO SATURDAYS WEATHER POTENTIAL...THE WARM FRONT THAT HAD BEEN FORECAST TO LIFT NORTH SATURDAY...AND ACT AS A FOCUS FOR SEVERE WEATHER...HAS BEEN MITIGATE IN THE LATEST MODEL RUNS. BOTH THE GFS AND ETA PLACE MORE EMPHASIS ON THE NORTHERN STREAM WAVE THAT DEFINES THE COLD FRONT THAT WILL BE DRAPED TO OUR EAST ACROSS NEBRASKA AND KANSAS...RATHER THAN THE SOUTHERN STREAM FEATURES THAT WOULD DEFINE A WEAK WARM FRONT THAT IS EXPECTED TO MOVE NORTH THROUGH MISSOURI. THE LIMITING FACTOR FOR THE MODELS LOOKS TO BE A LACK OF MID LEVEL MOISTURE AT THIS TIME. HOWEVER...WITH AFTERNOON CAPES PROGGED TO BE IN THE 3500-4500 J/KG RANGE...HILICITIES RUNNING AROUND 200-300 M2/S2...AND MID LEVEL LAPSE RATES FROM 7-8 C/KM...THOUGHTS ARE THAT SEVERE WEATHER IS STILL A GOOD BET. THE TIMING FOR THE ACTIVE CONVECTION LOOKS BEST FOR THE LATE AFTERNOON AND EARLY EVENING HOURS. ON SUNDAY...THE MODELS CONTINUE TO AGREE THAT THE COLD FRONT WILL BE DRAGGED THROUGH EAST KANSAS AND NORTHERN MISSOURI...BUT THEY HAVE SPEED UP ITS MOVEMENT BY SWINGING IT THROUGH THE FORECAST AREA BY THE LATE AFTERNOON HOURS. FOR THIS REASON I HAVE INTRODUCED LIKELY POPS FOR THE LAST HALF OF THE DAYLIGHT HOURS SUNDAY WHEN THE BEST AFTERNOON HEATING AND SYNOPTIC LEVEL FORCING SHOULD START THE CONVECTIVE ACTIVITY. CUTTER && .PREVIOUS DISCUSSION... 911 AM... HAVE CANCELLED THE FLASH FLOOD WATCH FOR THIS MORNING. ADDITIONAL THUNDERSTORMS CONTAINING HEAVY RAIN ARE NOT EXPECTED THROUGH THE REMAINDER OF THE MORNING. NRR 340 AM THU... CONCERN CONTINUES TO BE THE THREAT OF CONVECTION THE NEXT FEW DAYS WITH HEAVY RAIN ALSO A POSSIBLE CONCERN THIS MORNING. SURFACE ANALYSIS INDICATES A ILL DEFINED STATIONARY FRONT FROM EXTREME SOUTHEAST KANSAS TO SOUTHERN MISSOURI. SHORTWAVE EMBEDDED IN FAST ZONAL FLOW IN COMBINATION WITH ISENTROPIC LIFT ON THE 305-310K SURFACE WAS TRIGGERING A NARROW BAND OF THUNDERSTORMS FROM WEST CENTRAL MISSOURI. RUC AND MESOETA SUGGEST THAT THE ISENTROPIC LIFT WILL SHIFT NORTHEAST AND WEAKEN THIS MORNING...GRADUALLY ENDING THE THREAT OF THUNDERSTORMS BY LATE MORNING. WILL MAINTAIN THE FLOOD WATCH FOR THE SOUTHEAST COUNTIES...ALTHOUGH THE THREAT OF FLASH FLOODING IS DIMINISHING. CONSIDERED FLASH FLOOD WATCH FOR PORTIONS OF THE I-70 CORRIDOR THIS MORNING...BUT EXPECT ANY FLASH FLOODING TO BE ISOLATED. ANOTHER CONCERN IS THIS AFTERNOON AS A WEAK BOUNDARY PUSHES ACROSS THE SOUTHEAST ONE HALF OF THE CWA. MESOETA SHOWS CAP BUILDING INTO THE CWA THIS MORNING BUT WEAKENING THIS AFTERNOON. MESOETA PUSHES THE FRONT TO THE I-35 CORRIDOR BY NOON AND INTO THE SOUTHEAST ZONES THIS AFTERNOON. WITH STRONG INSTABILITY AND STRONG SFC-6KM SHEAR...EXPECT THUNDERSTORMS TO DEVELOP ALONG THE FRONT. DUE TO WEAK CONVERGENCE ALONG THE FRONT EXPECT ONLY SCATTERED DEVELOPMENT. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. THE THREAT OF TORNADOES IS LOW AS SHEAR UNIDIRECTIONAL. THE THREAT OF CONVECTION WILL DIMINISH BY THIS EVENING AS A WEAK BOUNDARY PUSHES INTO SOUTHERN MISSOURI. THE WEAK UPPER LOW ACROSS SOUTHERN ARIZONA AND NW MEXICO IS EXPECTED TO PASS SOUTH OF THE CWA ON FRIDAY AS PER THE ETA AND GFS...THUS WILL ONLY RETAIN A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE EXTREME SOUTHERN PORTION OF THE CWA. BY SATURDAY AFTERNOON...THE WARM FRONT SHIFTS INTO NORTHERN MISSOURI. MESOETA/GFS BOTH INDICATE A WEAK SHORTWAVE EJECTING NORTHEAST FROM THE WESTERN US UPPER TROUGH. CONFIDENCE IS NOT HIGH WITH THIS FEATURE. HOWEVER...THIS FEATURE MAY TRIGGER THUNDERSTORMS ACROSS THE CWA SATURDAY AFTERNOON. ALTHOUGH SFC-6KM SHEAR PROFILE ONLY AROUND 30 KTS...THERE IS GOOD DIRECTIONAL SHEAR PRESENT WITH CAPES AROUND 3000 J/KG. IF ANY THUNDERSTORMS DO DEVELOP...THEY MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. MODELS NOW QUICKER WITH THE MOVEMENT OF THE UPPER TROUGH INTO THE CENTRAL PLAINS. THIS APPEARS REASONABLE GIVEN THE UPPER TROUGH APPROACHING THE PACIFIC NORTHWEST. MODELS SIMILAR IN DEPICTING A SURFACE LOW IN CENTRAL KANSAS BY MIDNIGHT SATURDAY NIGHT WITH A COLD FRONT EXTENDING NORTH OF THE LOW...WITH A DRY LINE EXTENDING SOUTH INTO WESTERN OKLAHOMA. THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THESE FEATURES IN KANSAS SATURDAY AFTERNOON...THEN SHIFT INTO THE CWA SATURDAY NIGHT. MODERATE INSTABILITY AND INCREASING SHEAR SUGGEST THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. DESPITE NOCTURNAL COOLING...TORNADOES MAY STILL BE POSSIBLE. EARLY SUNDAY...THE COLD FRONT IS EXPECTED TO MOVE ACROSS THE CWA DURING THE DAY ON SUNDAY WITH THE SHEAR PROFILE BECOMING MORE UNIDIRECTIONAL. AS A RESULT...A SQUALL LINE WILL LIKELY DEVELOP ALONG THE FRONT WITH THE PRIMARY THREAT BEING LARGE HAIL AND DAMAGING WINDS. DUE TO THE QUICKER MOVEMENT OF THE UPPER TROUGH...HAVE CUT PRECIPITATION CHANCES SUNDAY NIGHT AND MONDAY. DB && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...SEVERE THUNDERSTORM WATCH 308 TILL 6 PM FOR COUNTIES ALONG AND NORTH OF A LINE FROM MARYVILLE TO BETHANY TO TRENTON TO KIRKSVILLE. ...SEVERE THUNDERSTORM WATCH 310 TILL 9 PM FOR COUNTIES SOUTH OF A LINE FROM MARYVILLE TO BETHANY TO TRENTON TO KIRKSVILLE...AND NORTH OF MISSOURI HIGHWAY 50. ...FLOOD WATCH FROM 400 PM CDT THURSDAY UNTIL MIDNIGHT FRIDAY FOR ZONES MOZ005>008...MOZ014>017...MOZ022>025...MOZ030>033... MOZ038>040... MOZ044>046...MOZ054.
Hazardous weather outlook, May 27, 12:45 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1245 PM CDT THU MAY 27 2004 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281100- ...SEVERE THUNDERSTORMS AND FLOODING ARE POSSIBLE THIS AFTERNOON AND THIS EVENING ACROSS PORTIONS OF THE OUTLOOK AREA... ...SIGNIFICANT SEVERE WEATHER POSSIBLE SATURDAY AFTERNOON THROUGH SUNDAY WITH LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES ARE ALSO POSSIBLE SATURDAY AFTERNOON AND SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEAK COLD FRONT WILL SINK SOUTHEAST ACROSS THE OUTLOOK AREA THIS AFTERNOON. AS THE FRONT CONTINUES TO MOVE SOUTHEAST THIS AFTERNOON...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE...MAINLY EAST OF A LINE FROM MARYVILLE TO WARRENSBURG TO CLINTON. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. ALTHOUGH THE POTENTIAL APPEARS LOW AT THIS TIME...THE THREAT OF AN ISOLATED TORNADO CANNOT BE RULED OUT. ADDITIONALLY...THE HEAVY RAIN FROM THESE STORMS COULD PRODUCE FLASH FLOODING PROBLEMS THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ON SATURDAY...A WARM FRONT WILL MOVE RAPIDLY NORTH ACROSS MISSOURI AS A STRONG UPPER LEVEL STORM SYSTEM MOVES INTO THE ROCKY MOUNTAIN REGION. ALTHOUGH WIDESPREAD THUNDERSTORM ACTIVITY IS NOT EXPECTED...A FEW SEVERE THUNDERSTORMS MAY DEVELOP DURING THE AFTERNOON AND EVENING HOURS. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE. AS A STRONG UPPER LEVEL STORM SYSTEM MOVES INTO THE CENTRAL PLAINS SATURDAY NIGHT AND SUNDAY...A COLD FRONT WILL MOVE INTO EASTERN KANSAS AND WESTERN MISSOURI BY LATE SUNDAY MORNING. A WARM AND MOIST UNSTABLE AIRMASS WILL BE IN PLACE IN ADVANCE OF THE FRONT...WHICH WILL LEAD TO THE DEVELOPMENT OF THUNDERSTORMS ACROSS KANSAS SATURDAY AFTERNOON. THESE STORMS WILL LIKELY MOVE EAST INTO MISSOURI AFTER MIDNIGHT. THE PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. AS THE FRONT ENTERS THE OUTLOOK AREA ON SUNDAY...A LINE OF THUNDERSTORMS MAY DEVELOP ALONG THE FRONT WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAYBE NEEDED THIS AFTERNOON SOUTHEAST OF A LINE FROM MARYVILLE TO WARRENSBURG TO CLINTON. SPOTTER ACTIVATION MAY BE NEEDED AGAIN SATURDAY AFTERNOON AND WILL LIKELY BE NEEDED SATURDAY NIGHT AND SUNDAY. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE) HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV. CUTTER
In the hours before
Local storm report, May 27, 2:51 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
251 PM CDT THU MAY 27 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0244 PM TORNADO MELBOURNE 40.15N 93.78W
05/27/2004 HARRISON MO TRAINED SPOTTER
BRIEF TORNADO TOUCHDOWN ALONG THE GRUNDY-HARRISON COUNTY
LINE NEAR MELBOURNE
&&
MJMLocal storm report, May 27, 2:57 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
257 PM CDT THU MAY 27 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL BRIMSON 40.14N 93.74W
05/27/2004 1.00 INCH GRUNDY MO LAW ENFORCEMENT
&&
MJMLocal storm report, May 27, 3:00 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
300 PM CDT THU MAY 27 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0254 PM TORNADO 4 W TRENTON 40.08N 93.68W
05/27/2004 GRUNDY MO AMATEUR RADIO
TORNADO TOUCHDOWN AT 146 AND 128 HIGHWAY 4 MILES WEST OF
TRENTON
&&
MJMLocal storm report, May 27, 3:04 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
304 PM CDT THU MAY 27 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 5 W TRENTON 40.08N 93.70W
05/27/2004 2.00 INCH GRUNDY MO LAW ENFORCEMENT
0300 PM TSTM WND GST 5 W TRENTON 40.08N 93.70W
05/27/2004 60 MPH GRUNDY MO LAW ENFORCEMENT
&&
MJMLocal storm report, May 27, 3:10 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
310 PM CDT THU MAY 27 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 2 S BRIMSON 40.12N 93.74W
05/27/2004 2.50 INCH GRUNDY MO TRAINED SPOTTER
0300 PM TSTM WND GST 2 S BRIMSON 40.12N 93.74W
05/27/2004 60 MPH GRUNDY MO TRAINED SPOTTER
0308 PM HAIL TRENTON 40.08N 93.60W
05/27/2004 2.75 INCH GRUNDY MO AMATEUR RADIO
0308 PM TSTM WND GST TRENTON 40.08N 93.60W
05/27/2004 80 MPH GRUNDY MO AMATEUR RADIO
70 TO 80 MPH WINDS REPORTED
&&
MJMLocal storm report, May 27, 3:21 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
321 PM CDT THU MAY 27 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 5 SW BRIMSON 40.09N 93.80W
05/27/2004 2.75 INCH DAVIESS MO PUBLIC
2 INCH DIAMETER LIMBS ALSO REPORTED DOWN.
0312 PM HAIL TRENTON 40.08N 93.60W
05/27/2004 4.00 INCH GRUNDY MO AMATEUR RADIO
POWER LINE ALSO REPORTED DOWN
&&
MJMThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 9:11 PM CDT | Tornado Warning | EAX | Bates | 49 min |
| May 26, 9:59 PM CDT | Tornado Warning | EAX | Bates | 31 min |
| May 27, 1:08 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 52 min |
| May 27, 1:29 PM CDT | Severe Thunderstorm Warning | EAX | Worth | 61 min |
| May 27, 1:42 PM CDT | Tornado Warning | EAX | Worth | 48 min |
| May 27, 1:58 PM CDT | Tornado Warning | EAX | Gentry | 47 min |
| May 27, 2:03 PM CDT | Tornado Warning | EAX | Harrison | 57 min |
| May 27, 2:41 PM CDT | Tornado Warning | EAX | Daviess, Grundy | 49 min |
| May 27, 3:14 PM CDT | Tornado Warning | EAX | Linn, Livingston | 61 min |
| May 27, 3:45 PM CDT | Tornado Warning | EAX | Buchanan | 60 min |
| May 27, 3:46 PM CDT | Tornado Warning | EAX | Buchanan | 59 min |
| May 27, 4:05 PM CDT | Tornado Warning | EAX | Clinton | 55 min |
| May 27, 4:08 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Macon | 67 min |
| May 27, 4:28 PM CDT | Flash Flood Warning | EAX | Linn | 6 hr |
| May 27, 4:34 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 56 min |
| May 27, 4:45 PM CDT | Flash Flood Warning | EAX | Macon | 6 hr |
| May 27, 6:22 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 53 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.